# SDR 2001FA0000465

- Difficulty date: October 12, 2001
- Submitted: November 2, 2001
- Operation: General aviation
- Make and model: Doug DC-8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 152058
- Part serial: H3501
- Condition: Cracked
- Location: Landing Gear
- Component: Wheel, Bendix
- Component part number: 1542511
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON DESTRUCTIVE TESTING INSPECTION SHOWED CRACK INDICATION AT BASE OF THE VALVE.
